# SDR HALA2023051100105

- Difficulty date: May 10, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N223HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9060
- Aircraft time: 9,476 hours, 2,193 cycles
- Engine: Iae PW1133GAJM
- Engine time: 9,476 hours, 2,193 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Hmu
- Part number: 5325972
- Part serial: 5007391
- Condition: Faulty
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DIRTY SOCK SMELL AT 800 IN DESCENT, SWITCHED TO APU BLEED AND SMELL DISSAPTED. PERFORMED ENG 1 AND 2 RUN/IDLE PER TSM 71-00-810-847-A. PACKS 1/2 HAD NO SMELL NOTED. POST ENG RUN EEC 2 CHANNEL A FAULT DETECTED. REMOVED AND REPLACED RH ENG EEC PER AMM 73-21-01-400-801-A. ENG #2 INSTALLED W/ EEC FCS6.3 SOFTWARE (MOD 172270). FAULT DID NOT CLEAR. REMOVED /REPLACED #2 PHMU PER AMM 77-31-01/401. ENG RUN/IDLE GOOD.NO FAULTS NOTED.OPS CHK OK. SECURITY OK.OK FOR SVC.
